- You are here: Groceries
- You are here: Favourites
- You are here: Recipes
- You are here: Special Offers
- You are here: Delivery Saver
Beechams Flu Plus Berry 10S
Add to basket
For sore throat, blocked nose, aches & pains, headache and fever
Paracetamol, Phenylephrine, Vitamin C
What Are They For?
Beechams Flu Plus Hot Berry Fruits powders for oral solution provide relief from the symptoms of colds and flu, including feverishness and chills, headache, sore throat pain, aching limbs, blocked nose and painful sinuses.
Ingredient: Paracetamol 1000 mg; Action: Painkiller and fever reducer; Relief of: Headache, sore throat, shivers, fever, aches & pains.
Ingredient: Ascorbic Acid; Action: Vitamin C; Relief of: Compensates for vitamin C commonly lost during colds.
Ingredient: Phenylephrine Hydrochloride; Action: Decongestant; Relief of: Blocked nose, painful sinuses.
Allergy Other Text: Contains paracetamol
Each Sachet contains: Paracetamol 1000 mg, Ascorbic Acid 60 mg, Phenylephrine Hydrochloride 10 mg,Also includes Sucrose, Aspartame (E 951) and colours carmoisine (E 122), sunset yellow (E 110). Sodium content 0.12 g per sachet.
Keep Out Of The Reach And Sight Of Children.
Store below 25°C.
Using product information
While every care has been taken to ensure this information is correct, food products are constantly being reformulated and nutrition content may change. We would therefore recommend that you do not rely solely on this information and always check products labels.
Where further dietary information is important to you, for example because you have an allergy or specific dietary requirement, you should contact Tesco Customer Services if the product is Tesco branded or the product manufacturer if the product is not Tesco branded.
Nutritional and guideline daily amounts (GDA) information is based on the typical composition of the product. Guideline daily amounts are those for a typical adult (men and women).
GDA information for non Tesco products is calculated by Tesco based on information provided to Tesco. Tesco has no control over the recipe or nutritional content of such products and information on this site may differ from that given on the product label. We would therefore recommend that you do not rely solely on this information and always check products labels.
Although this information is regularly updated, Tesco are unable to accept liability for any incorrect information.
This does not affect your statutory rights.
This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2009